# SDR P5CA9701360

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reveal Panel
- Condition: Cracked
- Location: L 5 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK L-5 DOOR FORWARD LOWER CORNER CUT OUT REVEAL PANEL CRACKED.  REPLACED PANEL PER BOEING SRM 51-10-01.
